question-icon

What are the side effects of Adderall?

default
Posted on Thu, 12 Nov 2015
Question: Is it normal for adderall to increase heart rate ove 100 bpm?
doctor
Answered by Dr. Baranidharan Kuselan (1 hour later)
Brief Answer:
Yes common side effect

Detailed Answer:
Hi there,
Thanks for posting in HCM.
I am Dr.Barani and I am pleased to assist you.

Increase in the heart rate is one common side effects of adderall.

You need to consult your doctor to assess the heart rate and rhythm and the need to stop adderall and take an alternative medication

I hope that answers your question.
Let me know if you have any more questions.
Regards,
Dr.Barani
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Baranidharan Kuselan (28 minutes later)
ok. it was around 120 for awhile. Was concerned. at would point should i be concerned? Does a person normally adjust after awhile? It was 15mg. Thats for your advice!
doctor
Answered by Dr. Baranidharan Kuselan (15 hours later)
Brief Answer:
Not to worry

Detailed Answer:
Hi,
If it is less than 120 you need not worry.
If it goes above it, consult your doctor.
May not adjust after a while if it is high.

Let me know if you have any more questions.

Regards,
Dr.Barani

Above answer was peer-reviewed by : Dr. Vinay Bhardwaj
doctor
Answered by
Dr.
Dr. Baranidharan Kuselan

Pain Medicine & Palliative Care Specialist

Practicing since :1996

Answered : 403 Questions

premium_optimized

The User accepted the expert's answer

Share on
What are the side effects of Adderall?

Brief Answer: Yes common side effect Detailed Answer: Hi there, Thanks for posting in HCM. I am Dr.Barani and I am pleased to assist you. Increase in the heart rate is one common side effects of adderall. You need to consult your doctor to assess the heart rate and rhythm and the need to stop adderall and take an alternative medication I hope that answers your question. Let me know if you have any more questions. Regards, Dr.Barani